Well last week after hearing horrible news I have decided to seek a second opinion. I just don't believe it is possible for one person with one set of eyes can really experience compounded diseases like: Cystiod Macular Degeneration, Juvenile X-linked Retinoschisis, Degenerative Myopia, Regular Astigmatism, 3 cataracts in my left eye, 2 cataracts in my right eye and 6 retinal holes (3 in each eye).
Also, m y original Retinal Specialist has prescribed me Dorzolamide eye drops, she told me that the drops would limit my central vision but I have to say my vision has gotten a lot worse since I started taking the eye drops. My vision is so blurred, doubled and out right distorted that when I look at large objects that should be solid (e.g., a school bus or car) they are hollow - they are actually missing their center or they just disappear. There are no other spots other than the floaters and specks in my vision.
I called the doctor's office and I haven't received a call back yet. Should I keep taking these drops or just stop? The last thing I need is more eye problems. I think they were trying to induce something but I am not sure what.
Unfortunately, it is quite possible to have all of these conditions at once. I'm very sorry as this must be quite distressful. She recommended dorzolamide drops to help reduce the cystoid macular edema (CME). This drop can somewhat change your vision. I think you should continue taking these drops and await her reply. Natural side effects with this drop include funny taste (makes soda/soft drinks taste "metallic"), tingling sensation in your digits, lethargy and very, very rarely blood cell problems.
Timothy D. McGarity, M.D.
Thank you for your reply. I have seen the doctor and they want me to continue the drops anyway. I explained to them that I have a genetic blood disorder so they have coordinated weekly blood test to make sure I do not experience Hemolysis. I have also had Laser Barrier surgery on one eye so far my next eye will be in six weeks. Plus I need to see their genetic retinal specialist to see if in-fact I do have genetic components adding to their inability to really find a cause of these issues.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.